Translator Disclaimer
May 2008 A class of Butler groups and their endomorphism rings
Adolf MADER, Lutz STRÜNGMANN
Hokkaido Math. J. 37(2): 399-425 (May 2008). DOI: 10.14492/hokmj/1253539562

Abstract

We study a class of Butler groups of infinite rank, called Hawaiian groups.They are defined as subgroups of a rational vector space and contain parameters that provide for flexibility but are concrete enough to allow for the computation of certain crucial subgroups and quotient groups, to exhibit endomorphisms and describe the endomorphism rings. Most Hawaiian groups are finitely Butler; under stronger assumptions they are not finitely filtered and hence not $B_2$-groups.

Citation

Download Citation

Adolf MADER. Lutz STRÜNGMANN. "A class of Butler groups and their endomorphism rings." Hokkaido Math. J. 37 (2) 399 - 425, May 2008. https://doi.org/10.14492/hokmj/1253539562

Information

Published: May 2008
First available in Project Euclid: 21 September 2009

zbMATH: 1148.20039
MathSciNet: MR2415908
Digital Object Identifier: 10.14492/hokmj/1253539562

Subjects:
Primary: 20K15
Secondary: 18E99, 20J05, 20K20, 20K35, 20K40

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.37 • No. 2 • May 2008
Back to Top